# SDR V0XD20180301003

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE UPPER AFT L BRACKET IS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-11, 51-42-06, 51-42-21, 51-42-13 AND 51-42-22.
